Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Homotopy rigidity for Grassmannians


Author: Allen Back
Journal: Proc. Amer. Math. Soc. 80 (1980), 327-332
MSC: Primary 57S25; Secondary 57S15, 57T15
MathSciNet review: 577768
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Two n-dimensional unitary representations which differ by complex conjugation or tensoring with a character induce topologically equivalent actions on the Grassmann manifold of complex m-planes in n-space. This paper shows under modest dimension hypotheses that only such projectively equivalent linear representations of compact connected Lie groups can give topologically conjugate actions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57S25, 57S15, 57T15

Retrieve articles in all journals with MSC: 57S25, 57S15, 57T15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1980-0577768-4
PII: S 0002-9939(1980)0577768-4
Article copyright: © Copyright 1980 American Mathematical Society